Aa
Aa
A
A
A
Close
Avatar universal

Does it really get better after it gets worse??

My doctor put me on this acne medication. I didn't have bad acne to begin with, just a little irritation and spots under the skin. But after two days of using this medication. (retin-a and benzaclin) my face looks HORRIBLE. Could it just be that it gets worse before it gets better? And if so how long until the GET BETTER part?
2 Responses
309783 tn?1271958229
Hi. A temporary worsening of acne is common when starting treatment with a retinoid such as Retin-a (tretinoin) as unseen pimples come to the surface. We would expect to see a clinical improvement within 4-8 weeks and further imrpovement with further use.
Eloise.
Avatar universal
i agree with loiloi. permanent cure requires time. is there any other treatment for acne? how many are there?
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions